Psycho-Babble Medication Thread 135043

Shown: posts 1 to 5 of 5. This is the beginning of the thread.

 

Moclobemide--dosage and kick-in

Posted by cubbybear on January 9, 2003, at 0:53:53

I realize that I might not get many replies to this question since Moclobemide (Aurorix) is not available in the U.S.

Would like to know from anyone who has taken this drug successfully--what dosage did you have to take for good results, and also, how many weeks did you have to wait until you started feeling better? (length of time till it kicked in).

I realize that everyone is different--just trying to get an overall consensus.
thanks for your replies

 

Re: Moclobemide--dosage and kick-in

Posted by Ed on January 12, 2003, at 18:52:22

In reply to Moclobemide--dosage and kick-in, posted by cubbybear on January 9, 2003, at 0:53:53

Moclobemide only took a couple of days to start to kick in, but probably four weeks for full effect. I only take 225 mgs/day, because I found that more than that gives me insomnia. I know that seems like a low dose, but it does work for me.

PS- fyi I was a serious responder to Nardil (loved it), but not to either Parnate or Marplan. I couldn't take the weight gain effects of Nardil, though, so I went off it after a few years. Then nothing for a few years, now I am on Manerix.

 

Re: Moclobemide--dosage and kick-in Ed

Posted by ZeeZee on January 12, 2003, at 20:21:03

In reply to Re: Moclobemide--dosage and kick-in, posted by Ed on January 12, 2003, at 18:52:22

Hi Ed,
If you don't mind my asking, what is your diagnosis? I also loved Nardil but couldn't handle the side effects especially the weight gain and although responded well to Parnate in the past could not tolerate it when tried recently. Am considering Moclobemide because SSRI's are like poison for me. Any further details on the effects of this drug would be appreciated.
Thanks,
ZeeZee

 

Re: Moclobemide--dosage and kick-in

Posted by cubbybear on January 13, 2003, at 0:58:05

In reply to Re: Moclobemide--dosage and kick-in Ed, posted by ZeeZee on January 12, 2003, at 20:21:03


Hello ZeeZee,
You had a question for Ed, now I have a question for you, based on your post for Ed. You said that you used to respond well to Parnate in the past but could not tolerate it when you tried it recently. What happened, so that you could no longer tolerate Parnate? Did it stop working for you, or what?
thanks-cubbybear

 

Re: Moclobemide--dosage and kick-in cubbybear

Posted by ZeeZee on January 13, 2003, at 9:15:13

In reply to Re: Moclobemide--dosage and kick-in, posted by cubbybear on January 13, 2003, at 0:58:05

Hi Ed,
On my first trial I had severe tachycardia. Then I tried a lower dose (never got above 10 mgs - split one of those little pills in two doses a day!) and went slower. This time I stayed on it for 12 days but got a very weird and creepy sedative effect that is very hard to describe. I felt like I was dying or just "slipping away" for lack of a better term. At the same time I couldn't satisfy this with sleep either. Not only was my sleep disturbed, no amount of sleep would rid me of the feeling. It wasn't the usual feeling of sedation I'm used to - it scared me, very yucky!
ZeeZee


This is the end of the thread.


Show another thread

URL of post in thread:


Psycho-Babble Medication | Extras | FAQ


[dr. bob] Dr. Bob is Robert Hsiung, MD, bob@dr-bob.org

Script revised: February 4, 2008
URL: http://www.dr-bob.org/cgi-bin/pb/mget.pl
Copyright 2006-17 Robert Hsiung.
Owned and operated by Dr. Bob LLC and not the University of Chicago.